# SDR 06FDEA1118

- Difficulty date: March 16, 2006
- Submitted: March 17, 2006
- Operation: Air carrier
- Aircraft: N206FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22928
- Aircraft time: 31,525 hours, 18,085 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Position Switch
- Part number: 40173
- Condition: Malfunctioned
- Location: Krueger Flap
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

NR 2 L/E FLAP LIGHT REMAINED IN TRANSIT WHEN GOING FROM FLAPS 5 TO FLAPS 2.  FOCUSING ON THE NR 2 KRUGER FLAP POSITION SW ADJ  OR REPLACED.  WILL REQUIRE RII SIGN-OFF.  VERIFIED SWITCH GIVING BAD INDICATION, PARTS COMING  FROM OUTSTATION.  REMOVED AND REPLACED NR 2 L/E SLAT SWITCH AND ADJ PER7   27-200 M/M 27-82-001-4.  OPS CHECKED NORMAL, ALL LIGHTS BOTH GREEN AND AMBER LIGHTS CHECKED NORMAL.
